# SDR SWAA981943

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND CORRODED INTERCOSTAL CLIP NUT HOLES AT BS 947-967, LBL 18 AND 947-967, RBL 18.  REPAIRED PER BOEING SRM.  REPAIRED PER BOEING SRM.
